Sur les algèbres A 0 (D ¯) et A (D ¯) d’un domaine pseudoconvexe non borné
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 2, p. 243-256
@article{ASNSP_1983_4_10_2_243_0,
     author = {Tomassini, Giuseppe},
     title = {Sur les alg\`ebres $A^0 (\overline{D})$ et $A^\infty (\overline{D})$ d'un domaine pseudoconvexe non born\'e},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 10},
     number = {2},
     year = {1983},
     pages = {243-256},
     zbl = {0523.32010},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1983_4_10_2_243_0}
}
Tomassini, Giuseppe. Sur les algèbres $A^0 (\overline{D})$ et $A^\infty (\overline{D})$ d’un domaine pseudoconvexe non borné. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 2, pp. 243-256. http://www.numdam.org/item/ASNSP_1983_4_10_2_243_0/

[1] A. Andreotti - H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), pp. 193-255. | Numdam | MR 150342 | Zbl 0106.05501

[2] H. Behnke - K. Stein, Konvergente Folgen nichtschlichter Regularitätsbereiche, Ann. Mat. Pura Appl., Ser. IV, 28 (1949), pp. 317-326. | MR 35338 | Zbl 0038.05402

[3] S. Coen, Sul rango dei fasci coerenti, Boll. Un. Mat. Ital., 22 (1967), pp. 373-382. | MR 227467 | Zbl 0164.38202

[4] P. De Bartolomeis - G. Tomassini, Finitely generated ideals in A∞(D), à paraître aux Advances in Math. | Zbl 0499.32012

[5] G.B. Folland - J.J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Ann. of Math. Studies n. 75, Princeton Univ. Press, 1972. | MR 461588 | Zbl 0247.35093

[6] O. Forster - K.J. Ramspott, Homotopieklassen von Idealbasen in Steinschen Algebren, Invent. Math., 5 (1968), pp. 255-276. | MR 232965 | Zbl 0157.13302

[7] T. Gamelin, « Uniform Algebras», Series in Modern Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1969. | MR 410387 | Zbl 0213.40401

[8] M. Hakim - N. Sibony, Spectre de A(Ω) pour des domaines bornés faiblement pseudoconvexes réguliers, J. Functional Analysis, vol. 37, No 2 (1980), pp. 127-135. | Zbl 0441.46044

[9] G.M. Henkin, The Lewy equation and analysis on pseudoconvex manifolds, Russian Math. Surveys, 32:3 (1977), pp. 59-130. | MR 454067 | Zbl 0382.35038

[10] L. Hörmander, An introduction to complex analysis in several complex variables, Van Nostrand, Princeton, 1966. | MR 203075 | Zbl 0138.06203

[11] N. Kerzman, Hölder and Lp Estimates for Solutions of ∂u = f, Comm. Pure Appl. Math., 24 (1971), pp. 301-379. | Zbl 0205.38702

[12] J.J. Kohn, Harmonic Integrals on Strongly Pseudo-Convex Manifolds, Ann. of Math., 78 (1963), pp. 112-148; (1964), pp. 450-472. | MR 153030 | Zbl 0161.09302

[13] J.J. Kohn - L. Nirenberg, Non-coercive boundary value problems, Comm. Pure Appl. Math., 18 (1965), pp.443-492. | MR 181815 | Zbl 0125.33302

[14] B. Malgrange, Sur les fonctions différentiables et les ensembles analytiques, Bull. Soc. Math. France, 91 (1963), pp. 113-117. | Numdam | MR 152673 | Zbl 0113.06302

[15] N Øvrelid, Integral representation formulas and L p-estimates for the ∂-equation, Math. Scand., 29 (1971), pp. 137-160. | Zbl 0227.35069

[16] N Øvrelid, Generators of the Maximal Ideals of A(D), Pacific J. Math., vol. 39, no 1 (1971), pp. 219-223. | MR 310292 | Zbl 0231.46090

[17] Y.T. Siu, The ∂-problem with uniform bounds on derivatives, Math. Ann., 207 (1974), pp. 163-176. | Zbl 0256.35061